# SDR DXTA2023051786380

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N623QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0247
- Aircraft time: 3,398 hours, 2,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: AFTER SHUTDOWN WITH BATTERIES OFF AND EMERGENCY LIGHTS OFF THE EMERGENCY EXIT LIGHT OVER THE MED AND THE FLOOR LIGHT UNDER SEAT TEN IS STILL ILLUMINATED. // SIGNOFF// GAINED ACCESS TO AIRCRAFT AND VERIFIED DISCREPANCY RESET #1 G SWITCH AND PERFORMED TC-FLT-33-1001 ALL OPS CHECK GOOD NO FURTHER DISCREPANCY NOTED
